• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 196
   School of Mathematics
  Title: The dual notion of the cyclic modules
  Author(s): S. Yassemi
  Status: Published
  Journal: Kobe J. Math.
  Vol.: 15
  Year: 1998
  Pages: 41-46
  Supported by: IPM
  Abstract:
We show that a commutative ring R is von Neumann regular if and only if each cocyclic R-module is simple. If R is Noetherian then it is shown that there exists a cocyclic R-module with finite flat dimension if and only if there exists m ∈ Max R such that Rm is Gorenstein.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right